Volume 102, Issue 3, November 1975

Homomorphs of knot groups

Pages 373-377 by Francisco Javier González-Acuña

The monadic theory of order

Pages 379-419 by Saharon Shelah

Extension of meromorphic maps into Kähler manifolds

Pages 421-462 by Yum-Tong Siu

On projections in $L_1$

Pages 463-474 by Leonard E. Dor

Strongly closed 2-subgroups of finite groups

Pages 475-489 by David M. Goldschmidt

On some arithmetic properties of modular forms of one and several variables

Pages 491-515 by Goro Shimura

On a conjecture of Artin and Tate

Pages 517-533 by James S. Milne

Some properties of square-integrable representations of semisimple Lie groups

Pages 535-564 by Wilfried Schmid

A correction to a paper of A. Marden

Pages 565-566 by Thomas W. Tucker